# SDR GTIA2025100939120

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N723NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 12102
- Aircraft time: 3,802 hours, 1,612 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED STRANGE SMELL / ODOR AFTER T.O LASTED 2 MINUTES OR LESS , PILOTS ALSO NOTICED THIS SMELL IN CRUISE NO SMELL- ALL NORMAL . ON APPROACH SMELL / ODOR RETURNED , NO SMELL OR ODOR ON TAXI IN , SMELL IS CHEMICAL SWEET. DESCRIPTION OF ODOR/FUMES: TEMPORARY, CHEMICAL SWEET SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK AND AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR/SMOKE , CHECKED ENGINES AND APU FOR PROPER SERVICING AND LEAKS. ALL LEVELS NORMAL , NO LEAKS NOTED . OPERATED  BOTH PACKS WITH APU /  ENGINES NO ODOR WAS NOTED MOC 68056
